Acta Mathematica, 1933, Volume 60

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (4 articles)

Issue 1

[1] Analytic theory of singular difference equations

George D. Birkhoff Cambridge, Mass., USA W. J. Trjitzinsky Harvard University, Harvard, USA

TBD mathscidoc:1701.33798

Acta Mathematica, 60, (1), 1-89, 1933.3
[ Download ] [ 2017-01-08 20:31:01 uploaded by actaadmin ] [ 820 downloads ] [ 0 comments ] [ Cited by 81 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur la théorie de l'équation intégrodifférentielle de Boltzmann

Torsten Carleman Stockholm

TBD mathscidoc:1701.33799

Acta Mathematica, 60, (1), 91-146, 1933.3
[ Download ] [ 2017-01-08 20:31:01 uploaded by actaadmin ] [ 457 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Topologie Dreidimensionaler Gefaserter Räume

H. Seifert Dresden

TBD mathscidoc:1701.33800

Acta Mathematica, 60, (1), 147-238, 1933.3
[ Download ] [ 2017-01-08 20:31:01 uploaded by actaadmin ] [ 374 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Grundlagen der Wahrscheinlichkeitsrechnung

Erhard Tornier Kiel

TBD mathscidoc:1701.33801

Acta Mathematica, 60, (1), 239-380, 1933.3
[ Download ] [ 2017-01-08 20:31:02 uploaded by actaadmin ] [ 502 downloads ] [ 0 comments ] [ Cited by 181 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved